# SDR MASA200500630

- Difficulty date: August 10, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 18,999 hours, 14,150 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Computer
- Part number: 73664310
- Condition: Malfunctioned
- Location: Fuel Qty
- Part time: 2,886 hours, 2,119 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6493 PHX.  LOSS OF FUEL CH 1 & CH 2 ALONG WITH TOTAL FUEL QUANTITY.  MAINTENANCE REMOVED AND REPLACED THE FQGC.
